OT - Warning - Migraine Meds Antidepressants Danger

Discussion in 'Fibromyalgia Main Forum' started by PVLady, Sep 5, 2006.

  1. PVLady

    PVLady New Member



    Mixing meds for migraines with antidepressants can cause a deadly reaction called "serotonin syndrome". The symptoms are rapid heartbeat,sudden change in blood pressure,increased body temperature, restlessness, hallucinations, loss of coordination, nausea, vomiting and diarrhea.

    In other words, if you take meds for a migraine, and also a antidepressant, talk to your pharmacist about potential drug interactions.

    The antidepressants are: Celexa, Lexapro,Paxil, Prozac,Symbyax, Zoloft,Cymbalta,and Effexor.

    The migraine meds include Amerge,Axert, Frova,Imitrex, Maxalt,Relpax, Zomig and Zomig ZMT.

    The article says if you are already taking the combination check with your doctor before stopping.
    [This Message was Edited on 09/05/2006]
  2. PVLady

    PVLady New Member

    Bumping
  3. carebelle

    carebelle New Member

    Thank you for the reminder.
  4. PVLady

    PVLady New Member

    Bumping
  5. Redwillow

    Redwillow New Member

  6. Cromwell

    Cromwell New Member

    Keep bumping everyone needs ot read this.

    Love Anne Thank you!!!
  7. shar6710

    shar6710 New Member

  8. dleaning

    dleaning New Member

  9. jake123

    jake123 New Member

    Well. I am taking both. I started out with screwed up serotinin and it probable still is but I feel better mentally and I am sleeping and my migraine meds help my headaches.
    The symptoms you describe are not what I have and both my doctors know exactly what meds I am taking.